Longitudinal variations in cross-section morphology along a glacial valley: a case-study from the Tien Shan, China

Authors: Yingkui, Li; Gengnian, Liu; Zhijiu, Cui

Source: Journal of Glaciology, Volume 48, Number 161, March 2002 , pp. 341-342(2)

Publisher: International Glaciological Society

Buy & download fulltext article:


Price: $37.61 plus tax (Refund Policy)

Document Type: Erratum

DOI: http://dx.doi.org/10.3189/172756502781831368

Publication date: March 1, 2002

More about this publication?
  • The Journal of Glaciology is published six times per year. It accepts submissions from any discipline related to the study of snow and ice. All articles are peer reviewed. The Journal is included in the ISI Science Citation Index.
  • Editorial Board
  • Information for Authors
  • ingentaconnect is not responsible for the content or availability of external websites
Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page